RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2008, Volume 44, Issue 2, Pages 23–31 (Mi ppi1268)  

This article is cited in 5 scientific papers (total in 5 papers)

Information Theory

On the Optimum Choice of a Threshold in a Frequency Hopping OFDMA System

V. V. Zyablov, D. S. Osipov

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We consider a frequency hopping orthogonal frequency-division multiple access (FH OFDMA) system different from those previously described. To find the probability density function of the variable used by the detector, we propose an approach based on the characteristic function method and Bessel function technique. Based on this approach, we obtain an expression for the desired density function (in the most probable case of a collision of multiplicity two) and an expression for the optimum threshold value, which enables us to compute it to any desired degree of accuracy. Efficiency of our approach is justified by simulation results.

Full text: PDF file (591 kB)
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1134/S0032946008020026

Bibliographic databases:

UDC: 621.391.74:004.7
Received: 20.11.2007
Revised: 07.02.2008

Citation: V. V. Zyablov, D. S. Osipov, “On the Optimum Choice of a Threshold in a Frequency Hopping OFDMA System”, Probl. Peredachi Inf., 44:2 (2008), 23–31; Problems Inform. Transmission, 44:2, 91–98

Citation in format AMSBIB
\Bibitem{ZyaOsi08}
\by V.~V.~Zyablov, D.~S.~Osipov
\paper On the Optimum Choice of a~Threshold in a~Frequency Hopping OFDMA System
\jour Probl. Peredachi Inf.
\yr 2008
\vol 44
\issue 2
\pages 23--31
\mathnet{http://mi.mathnet.ru/ppi1268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2435237}
\transl
\jour Problems Inform. Transmission
\vol 44
\issue 2
\pages 91--98
\crossref{https://doi.org/10.1134/S0032946008020026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249117125}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1268
  • http://mi.mathnet.ru/eng/ppi/v44/i2/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osipov D.S., “On the performance of a FH-MC-CDMA system”, 2009 IEEE International Conference on Communication Workshops, 2009, 17–21  isi
    2. Osipov D., “On the Probabilistic Description of an Asynchronous DHA FH OFDMA System with Threshold Noncoherent Reception”, Multiple Access Communications, Lecture Notes in Computer Science, 6235, 2010, 180–187  crossref  isi
    3. Osipov D.S., Groshev F.V., “O skorosti peredachi dannykh v odnoi sisteme mnozhestvennogo dostupa”, Informatsionno-upravlyayuschie sistemy, 2012, no. 1, 67–75  elib
    4. D. S. Osipov, “On error probability in a multiple access system under the influence of “tracking” interference”, Autom. Remote Control, 74:10 (2013), 1679–1687  mathnet  crossref  isi
    5. Osipov D., 2018 10Th International Congress on Ultra Modern Telecommunications and Control Systems and Workshops (Icumt 2018): Emerging Technologies For Connected Society, International Conference on Ultra Modern Telecommunications and Control Systems & Workshops, IEEE, 2018  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:414
    Full text:102
    References:45
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020